# SDR A6WA202302288490

- Difficulty date: February 28, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 601R31199
- Part serial: NA
- Condition: Corroded
- Location: Fs559+80 - Fs621
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD PORTION OF SEAT RAIL SUPPORT BEAM IS CORRODED AT BL 27 BETWEEN FS559+80 - FS621 **********AIRCRAFT REMOVED FROM SERVICE********* REMOVED CORROSION FROM O/B SEAT RAIL SUPPORT BEAM LBL27 BETWEEN FS559.00+80 TO FS621.00 PER CRJ 200 SRM 51-21-06. FOUND REWORKED AREA OUT OF LIMITS DUE
